HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Scattering theory for the Dirac equation of Hartree type in 2+1 dimensions

Files in This Item:
NA71-12_e2437-e2441.pdf88.19 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Scattering theory for the Dirac equation of Hartree type in 2+1 dimensions
Authors: Machihara, Shuji Browse this author
Tsutaya, Kimitoshi Browse this author
Keywords: Scattering problem
Dirac equation
Hartree type
Critical Sobolev space
Issue Date: 15-Dec-2009
Publisher: Elsevier
Journal Title: Nonlinear Analysis : Theory, Methods & Applications
Volume: 71
Issue: 12
Start Page: e2437
End Page: e2441
Publisher DOI: 10.1016/
Abstract: Consider a scattering problem for the Dirac equation with a nonlocal term including the Hartree type in two dimensions. We show the existence of scattering operators for small data in the subcritical and critical Sobolev spaces.
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 津田谷 公利

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University